Wednesday, August 01, 2018 by Ralph Flores
Adderall is a drug that contains a combination of amphetamine and dextroamphetamine, which are known stimulants of the central nervous system. In particular, they target chemicals in the brain and nerves that lead to hyperactivity and impulse control.
Adderall is commonly prescribed for patients with narcolepsy, and controversially, those with attention deficit hyperactivity disorder (ADHD).
Adderall is habit-forming, and this medicine is classified as a drug of abuse. People with problems with drug or alcohol abuse are discouraged from taking the drug.
Adderall can also trigger an allergic reaction. If you (or someone you know) experience the following symptoms after taking medication, get emergency medical help (in the U.S., it’s 911) – hives; difficulty breathing; or swelling in the face, lips, tongue, or throat.
If the following side effects are experienced, discontinue use of Adderall:
It can also result in the following symptoms:
The use of Adderall can lead to overdose. If a person collapses after taking medication – or if he experiences a seizure, has trouble breathing, or can’t be awakened – this can be a sign of a possible overdose. Immediately call emergency services in your area (in the U.S., it’s 911).
Other symptoms of a possible overdose include:
Adderall is a prescription drug; however, it is increasingly popular in colleges because of its claims to improve attention and focus. In a healthy person, the drug overstimulates the brain.
Some natural food items that can relieve anxiety include:
Once the effects of Adderall wear off, people will experience what is called as an “Adderall crash,” which is marked by increasing craving for the drug and other withdrawal symptoms. To help a person wean off an Adderall crash:
Adderall contains a combination of amphetamine and dextroamphetamine.
Adderall is prescribed for patients with narcolepsy, and controversially, those with ADHD.
In a healthy person, Adderall overstimulates the brain.
Adderall is classified as a drug of abuse.
Adderall can also trigger an allergic reaction.
If a person collapses, experiences a seizure, has trouble breathing, or can’t be awakened after taking Adderall – this can be a sign of a possible overdose.
Tagged Under: Tags: Adderall